Manin's conjecture for toric varieties

Victor V. Batyrev, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove an asymptotic formula conjectured by Manin for the number of K-rational points of bounded height with respect to the anticanonical line bundle for arbitrary smooth projective toric varieties over a number field K.

Original languageEnglish (US)
Pages (from-to)15-53
Number of pages39
JournalJournal of Algebraic Geometry
Volume7
Issue number1
StatePublished - Jan 1998

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Manin's conjecture for toric varieties'. Together they form a unique fingerprint.

  • Cite this